# SDR SWIA200820731

- Difficulty date: December 26, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 15,726 hours, 14,077 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1032T
- Condition: Failed
- Location: Nlg
- Part time: 378 hours, 444 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 2641 - GEAR DISAGREE WARNING.  REPLACED NLG SELECTOR VALVE PN 750006000 SN ON 0272T SN OFF 1032T.
